# SDR P2EA99133

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 299 - AIR RETURN, NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  ON TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  (M)
